# SDR AALA202404025507

- Difficulty date: March 4, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 61,595 hours, 37,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: D53480041211
- Condition: Cracked
- Location: Frm 68 S8-9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED SEAL DEPRESSOR AT RIGHT AFT PASEENGER / CREW DOOR CUTOUT AT FR 68 BETWEEN S8R AND S9R. REPAIRED SEAL DEPRESSOR PER AARD 53-41-00-2 REPAIR 2.
